Show simple item record

dc.contributor.authorOvchinnikov, Sergei V.
dc.contributor.authorFalmagne, Jean-Claude
dc.date.accessioned2006-05-30T16:03:30Z
dc.date.available2006-05-30T16:03:30Z
dc.date.issued2003
dc.identifier.issn1134-5632
dc.identifier.urihttp://hdl.handle.net/2099/1710
dc.description.abstractWe establish a necessary and suficient condition for a function defined on a subset of an algebra of sets to be extendable to a positive additive function on the algebra. It is also shown that this condition is necessary and sufficient for a regular function defined on a regular subset of the Borel algebra of subsets of a given compact Hausdorff space to be extendable to a measure.
dc.format.extent12
dc.language.isoeng
dc.publisherUniversitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica
dc.relation.ispartofMathware & soft computing, 2003, vol. 10, núm. 1 p.5-16
dc.rightsReconeixement-NoComercial-CompartirIgual 3.0 Espanya
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subject.otherHausdorff measures
dc.subject.otherBorel algebra
dc.titleExtensions of set functions
dc.typeArticle
dc.subject.lemacMesura, Teoria de la
dc.subject.amsClassificació AMS::28 Measure and integration::28A Classical measure theory
dc.rights.accessOpen Access


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain